Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 14, NWS Boston/Norton, MA

May 24, 2004Hampden County, Massachusetts

NWS Boston/Norton, MA issued this severe thunderstorm warning at May 24, 2004, 8:07 PM EDT for Hampden County, Massachusetts. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2004, 8:07 PM EDT (00:07 UTC)
Expired
May 24, 2004, 8:45 PM EDT
In force
38 min
Issued by
NWS Boston/Norton, MA
Area
Counties, with a storm outline in the text

County Hampden County, MA

The radar

The Albany radar (KENX), 115 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 5:45 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 0.1 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2004-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1327 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2004-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 256 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1327 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
720 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
256 m²/s²
0-3 km storm-relative helicity
368 m²/s²
Significant tornado parameter
2.4
Supercell composite
11.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

881 
WUUS51 KBOX 250007
SVRBOX
MAC013-250045-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
807 PM EDT MON MAY 24 2004

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HAMPDEN COUNTY IN WESTERN MASSACHUSETTS
  THIS INCLUDES THE CITIES OF...SPRINGFIELD...CHICOPEE

* UNTIL 845 PM EDT

* AT 805 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 12
  MILES NORTHWEST OF TOLLAND...OR ABOUT 7 MILES EAST OF GREAT
  BARRINGTON...AND MOVING EAST AT 55 MPH.

  AMATEUR RADIO OPERATORS REPORTED DIME SIZED HAIL IN RICHMOND.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BLANDFORD BY 815 PM EDT
  RUSSELL...GRANVILLE AND HUNTINGTON BY 820 PM EDT
  WESTFIELD AND MONTGOMERY BY 825 PM EDT
  WEST SPRINGFIELD BY 830 PM EDT
  AGAWAM AND CHICOPEE BY 835 PM EDT
  SPRINGFIELD BY 840 PM EDT

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4215 7302 4231 7299 4232 7290 4225 7291
      4222 7288 4224 7281 4219 7275 4218 7269
      4226 7264 4221 7259 4220 7240 4217 7235
      4203 7234 4206 7305 4215 7306

$$

DELLICARPINI
FIELD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 6:02 PM EDT, 2 hours 5 minutes earlier.

Area forecast discussion, May 24, 6:02 PM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TAUNTON MA
602 PM EDT MON MAY 24 2004

...SEVERE TSTM POTENTIAL TONIGHT...

.UPDATE
ATMOSPHERE CLEARLY SIGNALING SUPERCELL ENVIRONMENT AND WSR-88DS
CERTAINLY PROVING THAT TO BE CORRECT TO OUR WEST.  POTENTIAL ACRS THE
AREA WILL BE FROM THESE SUPERCELLS EVOLVING INTO BOW COMPLEXES AS
THEY RACE E/NE TONIGHT. THE WRN PART OF FA...GENERALLY ORH W AND NRN
CT CURRENTLY SEEING ADVECTION OF HIGHER TD AIR WHICH IS HELPING TO
DESTABILIZE THE LOWEST LEVELS.

TO THE EAST...WHILE A MARINE LAYER IS IN PLACE...BELIEVE ELEVATED
INSTABILITY WILL ALLOW POTENTIAL FOR LARGE HAIL AND STRONG WNDS WHERE
THIS ACTIVITY MOVES THRU.  NOT UNLIKE THE MINI SUPERCELL WHICH
DROPPED ACRS CT LATE NIGHT.

AS AN ASIDE...LINE OF SVR STORMS WHICH RAPIDLY FORMED MID
AFTERNOON OVER THE WEST SHORE OF BUZZARDS BAY...PRODUCED SEVERE HAIL
ACROSS CAPE COD AND THE CSTL WATERS IN THIS GENERAL MARINE
ENVIRONMENT.  OUR CONCERN IS THAT GIVEN THE DYNAMICS THERE IS
POTENTIAL FOR THE ACTIVITY TO MAINTAIN ITSELF AS IT APPROACHS THE
COAST.

REMAINDER OF DISC FROM AFTN ISSUANCE

.SHORT TERM...
SHOWERS AND THUNDERSTORMS HAVE PUSHED INTO EASTERN MASSACHUSETTS BY
MID AFTERNOON. ADDITIONAL ACTIVITY HAS FIRED OVER THE CAPE AND OUTER-
WATERS. THERE WERE A FEW HOLES THAT DEVELOPED IN THE OVERCAST DOWN
THERE WHICH ALLOWED THE SHALLOW FRONT TO MIX BACK TO THE NORTH.
THIS RESULTED IN ENOUGH CONVERGENCE TO ALLOW FOR THUNDERSTORM
DEVELOPMENT IN THAT REGION.

MOST OF THE ACTIVITY HAS COME TO A TEMPORARY END OVER
OUR WESTERN ZONES. HOWEVER...THE EARLIER CONVECTION HAS LEFT SOME
SORT OF OUTFLOW BOUNDARY WHICH EXTENDED FROM SOUTHWEST MASSACHUSETTS
INTO CONNECTICUT. YOU CAN SEE THE SUBTLE BOUNDARY ON OUR LATEST
DOPPLER RADAR IMAGERY. PARTIAL CLEARING WAS ALSO PUSHING INTO OUR
WESTERN ZONES...SO TEMPERATURES SHOULD QUICKLY WARM INTO THE 70S
OVER THE NEXT FEW HOURS. THIS REMANENT OUTFLOW BOUNDARY SHOULD BE
THE FOCUS FOR ADDITIONAL CONVECTION LATE THIS AFTERNOON AND
EVENING. WIND/SHEAR PROFILES CONTINUE TO SHOW THE POTENTIAL FOR
SUPERCELL THUNDERSTORMS TO DEVELOP ACROSS THIS REGION EARLY THIS
EVENING. IN FACT SURFACE WINDS IN THE VICINITY OF THIS BOUNDARY WERE
OUT OF THE SOUTHEAST. WINDS RIGHT OFF THE DECK TURN QUICKLY TO THE
WEST...SO WE STILL HAVE TO WATCH OUT FOR THE POSSIBILITY OF A TORNADO
WHERE SURFACE HELICITY CAN BE ENHANCED. OTHERWISE...LARGE HAIL AND
STRONG DAMAGING WINDS WILL BE THE PRIMARY THREAT THIS EVENING.

THE ACTIVITY THAT FORMS OUT WEST THIS EVENING...WILL MOVE INTO THE
EASTERN ZONES TONIGHT. EVEN THOUGH THE BOUNDARY LAYER WILL BE
STABLE...ENOUGH INSTABILITY ALOFT SHOULD REMAIN FOR THE POTENTIAL
FOR A FEW REPORTS OF DIME SIZE HAIL. OTHERWISE...ANY THUNDERSTORM
WILL HAVE THE POTENTIAL TO PRODUCE HEAVY RAINFALL WHICH MAY CAUSE
LOCALIZED STREET FLOODING.

ONCE THE CONVECTION ENDS...LOW CLOUDS AND FOG WILL ONCE AGAIN INVADE
THE REGION. ALSO...HAVE ADDED SOME DRIZZLE TO THE NORTHEAST
MASSACHUSETTS COAST. GUIDANCE TEMPERATURES APPEAR REASONABLE...BUT
ARE PROBABLY TOO WARM ON THE COAST WITH THE MARINE LAYER.
&&

.LONG RANGE (TUESDAY THROUGH SUN)...
ONGOING WX PRECLUDES ASSIGNMENT OF ANY EXCEPTIONAL CONFIDENCE BEYOND
A GFS/UKMET/ECMWF/ETA BLEND.

POPS...BASICALLY RAISED POPS WED AND FRIDAY. HAVE SOME MEASUREABLE
POTENTIAL TOMORROW (TUESDAY) IN THE MORNING MIST AFTR 12Z ACROSS NE
MASS AND THEN A SMALL CHC OF SHWRS VCNTY THE WARMER AIR IJD-BDL-ORE-
ORH REGION TUE AFTN (WK SFC LOW AND CNV).

TEMPS...FCST EVEN CHILLIER THAN AVBL GUIDANCE TEMPS IN NE MASS
TUESDAY AND GENERALLY SELECTED THE COLDER GFS FOR TEMPS OVERALL
FOR SNE ON TUE...THE AREA IT MAY BREAK OUT WARM IS BDL NNW TOWARD
E SLOPES BERKSHIRE COUNTY. REST OF TEMP FCST DEPARTURES ARE MEAGER
AND NO CONFIDENCE DEVIATING FROM GUIDANCE.  FOG IN THE FCST FOR THE
NEXT 48 HRS.
&&

.AVIATION...
LOW CLOUDS WERE BREAKING OUT WEST BY MID AFTERNOON AND THEIR WERE
EVEN A FEW BREAKS THAT HAVE DEVELOPED IN THE EAST. FIRST BATCH OF
THUNDERSTORMS WERE MOVING OFF THE COAST...BUT WILL DEVELOP OUT WEST
TOWARD EVENING. LOW CLOUDS AND FOG WILL ONCE AGAIN AFFECT THE
REGION OVERNIGHT AFTER THE CONVECTION MOVES OUT.
&&

.MARINE...
SOUTHWESTERLY WINDS IN THE SOUTHERN WATERS WILL RESULT IN SOME
5 FOOT SEAS OVER THE SOUTHERN WATERS OVERNIGHT. ALSO...MAY
HAVE 5 FOOT SEAS TOWARD DAY BREAK IN THE FAR EASTERN SECTIONS OF OUR
NORTHERN WATERS...AS SURFACE WINDS INCREASE OUT OF THE NORTHEAST.
&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SCA TONIGHT FOR ANZ250 AND ANZ255.

.NEAR/SHORT TERM (THRU 11Z TUE)...FRANK/WAS
.LONG TERM (12Z TUE-NEXT MON)...DRAG
Hazardous weather outlook, May 24, 6:14 PM EDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
614 PM EDT MON MAY 24 2004

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-251000-
BARNSTABLE MA-BLOCK ISLAND RI-BRISTOL RI-CENTRAL MIDDLESEX MA-
CHESHIRE NH-DUKES MA-EASTERN ESSEX MA-EASTERN FRANKLIN MA-
EASTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HILLSBOROUGH NH-
EASTERN KENT RI-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-HARTFORD CT-
NANTUCKET MA-NEWPORT RI-NORTHERN BRISTOL MA-NORTHERN WORCESTER MA-
NORTHWEST MIDDLESEX MA-NORTHWEST PROVIDENCE RI-
SOUTHEAST MIDDLESEX MA-SOUTHEAST PROVIDENCE RI-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-SOUTHERN WORCESTER MA-SUFFOLK MA-TOLLAND CT-
WASHINGTON RI-WESTERN AND CENTRAL HILLSBOROUGH NH-WESTERN ESSEX MA-
WESTERN FRANKLIN MA-WESTERN HAMPDEN MA-WESTERN HAMPSHIRE MA-
WESTERN KENT RI-WESTERN NORFOLK MA-WESTERN PLYMOUTH MA-WINDHAM CT-
614 PM EDT MON MAY 24 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
CONNECTICUT...MASSACHUSETTS EAST OF BERKSHIRE COUNTY...SOUTHWEST NEW
HAMPSHIRE AND ALL OF RHODE ISLAND.

.DAY ONE (TODAY AND TONIGHT)...
A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MASSACHUSETTS...EXCEPT
NANTUCKET...CONNECTICUT AND RHODE ISLAND UNTIL 11 PM.  PLEASE
SEE OTHER WATCH AND WARNING PRODUCTS FOR DETAILS.

.DAYS TWO THROUGH SEVEN (TUESDAY THROUGH SUNDAY)...
SHOWERS AND POSSIBLY THUNDERSTORMS WILL MOVE THROUGH THE REGION ON
WEDNESDAY AND AGAIN FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED ON
TUESDAY AND THURSDAY OR SUNDAY.

SATURDAY MAY HAVE SHOWERS AS LOW PRESSURE IS EXPECTED TO TRAVEL OUT
TO SEA ALONG THE FRONT THAT MOVES OFF THE COAST FRIDAY.

.SPOTTER CALL TO ACTION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON.

THIS PRODUCT CAN BE FOUND ON OUR WEB SITE...WWW.WEATHER.GOV/ER/BOX

DRV/FRANK

In the hours before

Special weather statement, May 24, 5:50 PM EDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
550 PM EDT MON MAY 24 2004

CTZ002-MAZ009-011-242215-
EASTERN HAMPDEN MA-HARTFORD CT-WESTERN HAMPDEN MA-
550 PM EDT MON MAY 24 2004

AT 548 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40
MPH AND SMALL HAIL 10 MILES SOUTHWEST OF TOLLAND...OR ABOUT 12 MILES
NORTH OF TORRINGTON...MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IN THE PATH OF THIS STORM INCLUDE BUT ARE NOT LIMITED TO
  WESTFIELD...WEST SPRINGFIELD...TOLLAND...SOUTHWICK...RUSSELL...
  MONTGOMERY...HUNTINGTON...GRANVILLE AND BLANDFORD.

A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED UNTIL 1100 PM EDT MONDAY
EVENING FOR MUCH OF SOUTHERN NEW ENGLAND.

DELLICARPINI
FIELD
Special weather statement, May 24, 7:05 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
705 PM EDT MON MAY 24 2004

CTZ002>004-250000-
HARTFORD CT-TOLLAND CT-WINDHAM CT-
705 PM EDT MON MAY 24 2004

...A STRONG THUNDERSTORM WILL MOVE ACROSS SOUTHEAST HARTFORD COUNTY
AND SOUTHERN TOLLAND AND WINDHAM COUNTIES...

AT 703 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40
MPH AND SMALL HAIL 6 MILES SOUTH OF ROCKY HILL...OR ABOUT 3 MILES
NORTHEAST OF MIDDLETOWN...MOVING EAST AT 35 MPH.

* LOCATIONS IN THE PATH OF THIS STORM INCLUDE BUT ARE NOT LIMITED TO
  WINDHAM...WILLIMANTIC...STERLING...SCOTLAND...ROCKY HILL...
  PLAINFIELD...MARLBOROUGH...HEBRON...COLUMBIA AND CANTERBURY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
MONDAY EVENING FOR MUCH OF SOUTHERN NEW ENGLAND.

DELLICARPINI
FIELD
Special weather statement, May 24, 7:10 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
710 PM EDT MON MAY 24 2004

NHZ011-250015-
CHESHIRE NH-
710 PM EDT MON MAY 24 2004

AT 708 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG TO SEVERE THUNDERSTORMS MOVING THROUGH SOUTHERN VERMONT.

THE STORMS WERE MOVING EAST AT 35 MPH...AND ARE EXPECTED TO
WEAKEN AS THEY MOVE THROUGH CHESHIRE COUNTY BETWEEN 745 PM AND
830 PM.

WIND GUSTS TO 40 MPH AND VERY HEAVY RAIN WILL ACCOMPANY THESE
STORMS.

DELLICARPINI
FIELD
Special weather statement, May 24, 7:40 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
740 PM EDT MON MAY 24 2004

NHZ011-250030-
CHESHIRE NH-
740 PM EDT MON MAY 24 2004

...STRONG THUNDERSTORMS HEADED TOWARD CHESHIRE COUNTY...

AT 740 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG TO SEVERE THUNDERSTORMS MOVING THROUGH WINDHAM COUNTY
VERMONT.  THE STORMS WERE MOVING TO THE EAST SOUTHEAST AT 25 MPH.

IF THESE STORMS MAINTAIN THEIR INTENSITY...A SEVERE THUNDERSTORM
WARNING MAY BE ISSUED FOR CHESHIRE COUNTY.  AT THE VERY LEAST...
THESE STORMS HAVE THE POTENTIAL TO PRODUCE WIND GUSTS TO 50 MPH AND
HAIL BETWEEN 810 PM AND 840 PM.

* LOCATIONS IN THE PATH OF THIS STORM INCLUDE BUT ARE NOT LIMITED TO
  WINCHESTER...WESTMORELAND...HINSDALE AND CHESTERFIELD.

DELLICARPINI
FIELD
Local storm report, May 24, 7:45 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
745 PM EDT MON MAY 24 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             PLAINFIELD              42.52N 72.92W
05/24/2004  1.00 INCH        HAMPSHIRE          MA   TRAINED SPOTTER

0701 PM     HAIL             ASHFIELD                42.53N 72.78W
05/24/2004  1.00 INCH        FRANKLIN           MA   AMATEUR RADIO

0710 PM     HAIL             SHELBURNE               42.58N 72.68W
05/24/2004  1.00 INCH        FRANKLIN           MA   TRAINED SPOTTER

0719 PM     HAIL             GREENFIELD              42.59N 72.60W
05/24/2004  1.75 INCH        FRANKLIN           MA   TRAINED SPOTTER

0728 PM     HAIL             HAWLEY                  42.57N 72.88W
05/24/2004  1.00 INCH        FRANKLIN           MA   AMATEUR RADIO

&&

MCJ
Special weather statement, May 24, 7:49 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
749 PM EDT MON MAY 24 2004

NHZ012-015-250015-
EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
749 PM EDT MON MAY 24 2004

AT 747 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH SMALL HAIL OVER NEW IPSWICH...OR ABOUT 11
MILES SOUTHEAST OF JAFFREY...MOVING NORTHEAST AT 40 MPH.

PEA SIZED HAIL WAS REPORTED IN NEW IPSWICH BY AMATEUR RADIO
OPERATORS.

* LOCATIONS IN THE PATH OF THIS STORM INCLUDE BUT ARE NOT LIMITED TO
  WILTON...TEMPLE...SHARON...NEW IPSWICH...NASHUA...MONT VERNON...
  MILFORD...MERRIMACK...MASON...MANCHESTER...LITCHFIELD...HUDSON...
  HOLLIS...GREENVILLE...BROOKLINE...BEDFORD AND AMHERST.

DELLICARPINI
FIELD

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 8:53 PM EDTSevere Thunderstorm WarningBOXEssex, Middlesex52 min
May 24, 9:14 PM EDTSevere Thunderstorm WarningBOXMiddlesex, Worcester46 min
May 24, 9:20 PM EDTSpecial Marine WarningBOX85 min
May 24, 9:49 PM EDTSevere Thunderstorm WarningBOXPlymouth26 min
May 24, 9:57 PM EDTSpecial Marine WarningBOX63 min
May 24, 9:59 PM EDTSpecial Marine WarningBOX61 min
May 24, 11:32 PM EDTSpecial Marine WarningBOX28 min

Nearby

Severe Thunderstorm Warnings in Massachusetts, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.